# SDR IPXA2017050416766

- Difficulty date: May 2, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 12,299 hours, 7,621 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE REGULATOR NR 2 FAILED IN FLIGHT. NR 1 SYSTEM WAS ON DEFFERAL, THEN NR 2 FAILED. EMERGENCY DECLARED.  REPLACED THE NR 2 CABIN PRESSURE CONTROLLER IAW MM 21-31-11-0401. ACCOMPLISHED REQUIRED TESTS. OPS CHECKED GOOD.
